RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 534–541 (Mi mz1976)  

On Banach spaces, nonisomorphic to their Cartesian squares

K. È. Kaibkhanov

Taganrog State University of Radioengineering

Full text: PDF file (508 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 369–374

Bibliographic databases:

Received: 13.12.1993

Citation: K. È. Kaibkhanov, “On Banach spaces, nonisomorphic to their Cartesian squares”, Mat. Zametki, 57:4 (1995), 534–541; Math. Notes, 57:4 (1995), 369–374

Citation in format AMSBIB
\Bibitem{Kai95}
\by K.~\`E.~Kaibkhanov
\paper On~Banach spaces, nonisomorphic to their Cartesian squares
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 534--541
\mathnet{http://mi.mathnet.ru/mz1976}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346653}
\zmath{https://zbmath.org/?q=an:0844.46011}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 369--374
\crossref{https://doi.org/10.1007/BF02304165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400023}


Linking options:
  • http://mi.mathnet.ru/eng/mz1976
  • http://mi.mathnet.ru/eng/mz/v57/i4/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:217
    Full text:82
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020